# SDR ASO2005F00001

- Difficulty date: July 14, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Nr 2 Battery
- Part time: 5,031 hours
- Component: Airframe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND INSPECTION, THE EMERGENCY FLOOR LIGHTS AT ROWS 2-4 WERE FOUND TO BE INOPERATIVE.  MAINTENANCE CHARGE THE EMERGENCY LIGHT BATTERIES, CLEANED AND RESECURED THE CONNECTIONS.  OPERTIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
